# SDR RAIA2019100498030

- Difficulty date: September 18, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 20-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM UPPER DIGITAL SUPPORT HAS CORROSION FROM FR 20 THRU 23-          REMOVED DAMAGED PART, LOCATED NEW PART. INSTALLED CENTER OMEGA BEAM GUSSET FROM FR20-FR23, THE 4 NUTPLATES NEED TO BE INSTALLED YET. INSTALLED THE 4 NUTPLATES IN CENTER OMEGA BEAM FOR THE GALLEYS FROM FR20-FR23.
